# SDR YENA2022111601125

- Difficulty date: November 13, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N590JB
- Make and model: Airbus A320-232
- Aircraft serial: 02231
- Aircraft time: 70,143 hours, 25,046 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: RAI2800M0706
- Part serial: Q00160006549
- Condition: Failed
- Location: Lavatory
- Part time: 16,200 hours, 5,974 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT # 48, TPA-LGA. SMOKE LAV SMOKE ECAM ON TAXI OUT MOC ADVISED RETURN TO GATE.; R/R SDCU IAW AMM 26-17-34, R/R AFT L/H LAV SMOKE DETECTOR IAW AMM 26-17-15. OPS CHK OK AT THIS TIME, NO FAULTS NOTED.
